# SDR AWXA200500351

- Difficulty date: March 21, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 48,473 hours, 21,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321452
- Part serial: 678
- Condition: Failed
- Location: Zone 263
- Part time: 48,476 hours, 21,578 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - EEL - FLIGHT CREW REPORTED THE EMERGENCY EXIT LIGHTS OVER L-2 AND R-2 DOOR DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED AFT LT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK WAS GOOD.
